English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 96741/127401 (76%)
Visitors : 32378732      Online Users : 449
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/120129
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/120129


    Title: On nonexistence results for some integro-differential equations of elliptic type
    Authors: 蔡隆義
    Tsai, Long-Yi
    吳水利
    Wu, Shui Li
    Contributors: 應數系
    Date: 1993-12
    Issue Date: 2018-09-25 16:22:57 (UTC+8)
    Abstract: The authors consider the following equations: $$\Delta u=k(x)h(u)+H(x)\int_{\bold R^n}a(y)q(u(y))\,dy\tag1$$

    in $\bold R^n$ $(n\geq 2, \Delta$ a Laplacian operator), with $h,q$ convex, $K$, $H$ locally Hölder continuous and nonnegative; $$\nabla \cdot[g(|\nabla u|)\nabla u]=K(|x|)h(u)+H(|x|)\int_{\bold R^n}a(|y|)q(u(y))\,dy,\tag2$$

    where $g$ takes values in some bounded interval $[0,x]$ and its main property is $(pg(p))'>0$.
    Their goal is to prove that in both cases no positive and bounded solution exists under additional assumptions. For instance, adding some requirement on the functions $q,h$, it is shown that there is no positive solution of $(1)$ such that its average over $|x|=r$ has a prescribed limit for $r\to 0$.
    The authors prove several theorems of this type. These results are obtained through a series of lower estimates on the average of $u$ which eventually are shown to be inconsistent with the existence of any positive solution.
    Relation: Chinese Journal of Mathematics,21(4),349-385
    AMS MathSciNet:MR1247556
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML114View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback